ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
     
 

Contacts

Address: Markusa st. 22, Vladikavkaz,
362027, RNO-A, Russia
Phone: (8672)50-18-06
E-mail: rio@smath.ru

 

 

 

џндекс.Њетрика

Volume 19, 2017, Issue 4

The Best Recovery of the solution of the Dirichlet Problem from Inaccurate Spectrum of the Boundary Function


Abramova E. V.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P. 3-12.
DOI 10.23671/VNC.2018.4.9163
 

A Boundary Value Problem for a degenerate Moisture Transfer Equation with a Condition of the Third Kind


Beshtokov M. H. , Kanchukoev V. Z. , Erzhibova F. A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.13-26.
DOI 10.23671/VNC.2018.4.9164
 

Calculus of Tangents and Beyond


Kusraev, A. G. , Kutateladze, S. S.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.27-34.
DOI 10.23671/VNC.2018.4.9165
 

A Periodic Boundary Value Problem for a Fourth Order Differential Operator with a Summable Potential


Mitrokhin S. I.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.35-49.
DOI 10.23671/VNC.2018.4.9166
 

A Numerical Method for the Solution of Fifth Order Boundary Value Problem in Ordinary Differential Equations


Pandey P. K.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.50-57.
DOI 10.23671/VNC.2018.4.9167
 

Scenario of Involuntary Destruction of a Population in a Modified Hutchinson Equation


Perevarukha A. Yu.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4.
DOI 10.23671/VNC.2018.4.9168
 

Note on Surjective Polynomial Operators


Saburov M. A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.70-75.
DOI 10.23671/VNC.2018.4.9169
 

On Approximation of Almost Periodic Functions by Some Sums


Khasanov Yu. Kh.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.76-85.
DOI 10.23671/VNC.2018.4.9170
 

An Implicit Function Theorem in Non-Smooth Case


Khachatryan R. A.
Vladikakazian Mathematical Journal. 2017 . Vol. 19. Issue 4. P.86-96.
DOI 10.23671/VNC.2018.4.9171
 
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors |  
© 1999-2020 Южный математический институт